I was treated for Graves Disease in Feb. with radioactive iodine. I have had stomach problems and pain in my right side with diarrhea since. This has gotten more painful and constant over the months.
Can Graves Disease also create stomach problems?
What other problems are associated with Graves disease.
Did the radioactive iodine treatment hurt my intestines?
I also have developed cysts in my breasts, overies and sinuses
I also have tumors in my uterus and under my skin on my left hand side.
It is important to know if you are still hyperthyroid because hyperthyroidism cancause some of the gastrointestinal symptoms of which you complain. Increases acid secretion and diarrhea can result from excessive production of thyroid hormone. The abdominal pain could be the result of acid e.g. ulcers. Alternatively, you could have an entirely separate and unrelated problem e.g. cholecystitis. Additional details regarding your pain would be required befor we could provide a differential diagnosis for this complaint. It is unlikely that the radioactive iodine is causing yur gastrointestinal problems.
I dobt that there is any relationship between yur cysts and tumors and the iodine treament.
This information is presented for educational purposes only. Always ask specific questions to your personal physician.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.